# SDR ASAA0340346S

- Difficulty date: November 28, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 15,824 hours, 8,725 cycles
- Engine: Cfmint CFM563C1
- Engine time: 15,854 hours, 8,740 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE NR 1 ENGINE EXPERIENCE ELECTRICAL POWER DISCREPANCIES AND SUBSEQUENT FLAME OUT.  AIRCRAFT DIVERTED AND LANDED WITH OUT INCIDENT.  WHILE PERFORMING ENGINE FUEL FEED LINES/COUPLING VACUUM TEST IAW TECH SERVICE REQUEST AND IAW AMM, FOUND THE THERMAL RELIEF VALVE ON PORT ADAPTER ASSY ON ENGINE FUEL SHUT OFF VALVE LEAKING AIR.  REMOVED AND REPLACED ENGINE FUEL SHUT OFF VALVE.  OPERATIONAL CHECKED GOOD.
